Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 06:59:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639470
  • Total Topics: 48540
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Reyataz , Truvada and Norivir once a day  (Read 3717 times)

0 Members and 1 Guest are viewing this topic.

Offline inmontreal

  • Member
  • Posts: 77
Reyataz , Truvada and Norivir once a day
« on: July 06, 2008, 11:43:50 AM »
i just started my meds thursday night. I found the past few nights i havent had a deep sleep  so ive felt groggy the past couple of days  but also ive been peeing more than usual. I read up that this could cause hyperglycemia.   Does this go away after a few weeks or should i be doing things in particular to help?
« Last Edit: July 06, 2008, 07:57:21 PM by inmontreal »

Offline dolcevita08

  • Member
  • Posts: 26
Re: Reyataz , Truvada and Norivir once a day
« Reply #1 on: July 14, 2008, 03:21:04 PM »
Hi, I've been on this combo for about three months now and haven't experienced any noticeable changes in frequency of urination but I already pee a lot as it is :-) i guess its all the water I am constantly chugging.

Tim
Dance as though no one is watching. Love as though you have never been hurt before. Sing as though no one can hear you. Live as though heaven is on earth.

Offline PasadenaGuy25

  • Member
  • Posts: 10
Re: Reyataz , Truvada and Norivir once a day
« Reply #2 on: July 16, 2008, 12:26:35 PM »
Hey there Dolce,

When I started these meds back in '04, I started out with stomach cramps and headaches.  This was normal because my body was getting use to the meds.  AFter the first week, I didnt have problems with this combo.  The only problem I have with it now is that if I only eat my meds with no food then I get diarreaha (Mispelled).  So hopefully your body gets use to it and your numbers are in your favor.  Currently I am at 937 and viral load undectable, so these meds work for me, hopefully they work for you too.   :)

Offline PasadenaGuy25

  • Member
  • Posts: 10
Re: Reyataz , Truvada and Norivir once a day
« Reply #3 on: July 16, 2008, 12:29:05 PM »
SORRY, My previous entry was for InMontreal, who originally asked, not Dolce.  I am new here, that my excuse  ;D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.